# SDR DL76G971343

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410225
- Condition: Delamination
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 LE SLAT TRAILING EDGE WEDGE WAS FOUND WITH UPPER SKIN DELAMINATION.  THE SLAT HAS A DELAMINATION AREA OF 4 X 2 LOCATED ON THE I/B EDGE OF THE PART, APPROX 6 FORWARD OF THE AFT EDGE OF THE PART.  THE DELAMINATION WAS REPAIRED PER B767-300 SRM 57-43-02, FIG 201.                           _
